# SDR SIMA20140624002

- Difficulty date: June 24, 2014
- Submitted: June 25, 2014
- Operation: Air carrier
- Aircraft: N690AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500858
- Aircraft time: 25,029 hours, 21,380 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Part number: P2070009520
- Condition: Broken
- Location: Flashlight
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT FLIGHT ATTENDANT FOUND CABIN'S REAR FLASHLIGHT HOLDER BROKEN.  REAR FLASHLIGHT HOLDER DEFERRED IAW MEL 25-53.  R & R AFT FLIGHT ATTENDANT FLASHLIGHT & HOLDER IAW AMM 33-50-16.  OPERATIONS CHECKED GOOD.
